# SDR C2X2008F00008

- Difficulty date: July 21, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 22,706 hours, 21,750 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Condition: Overtemp
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LCH - FLIGHT 2830, THE CREW REPORTED A BATTERY 2 OVERTEMP WARNING ON EICAS.  THE AIRCRAFT DIVERTED TO LCH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO BATTERY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
